MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one (b)(6) year old male patient with pre-existing heart failure in stable condition.The patient¿s ft4 was lower with another method.The following data was provided: (b)(6) 2025 architect results = >5.00 and >5.00 ng/dl using reagent lot 73547ud00.(b)(6) 2025 architect result = >5.00 ng/dl using reagent lot 76216ud00.(b)(6) 2025 architect result = >5.00 ng/dl using reagent lot 76216ud00.(b)(6) 2025 architect result = >5.00 ng/dl using reagent lot 76216ud00.Treatment: potassium iodide prescription starting (b)(6) 2025.Normal reference range = ft4 0.70-1.48ng/dl.(b)(6) 2025 receptor antibody, thyroglobulin antibody, tpo antibody: normal.Results of outsourced testing (1step method) ft4: 1.25 ng/dl.Additional data provided 02dec2025: reference lab results: reproducibility test: ft4 (ng/dl) 1.02.Addition of heterophile antibody blockers for ft4 did not result in a significant decrease in the measured values.No impact to patient management was reported.
 
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one (b)(6) year old male patient with pre-existing heart failure in stable condition.The patient¿s ft4 was lower with another method.The following data was provided: on (b)(6) 2025 architect results = >5.00 and >5.00 ng/dl using reagent lot 73547ud00, (b)(6) 2025 architect result = >5.00 ng/dl using reagent lot 76216ud00, (b)(6) 2025 architect result = >5.00 ng/dl using reagent lot 76216ud00, (b)(6) 2025 architect result = >5.00 ng/dl using reagent lot 76216ud00.Treatment: potassium iodide prescription starting (b)(6) 2025.Normal reference range = ft4 0.70-1.48ng/dl.On (b)(6) 2025 receptor antibody, thyroglobulin antibody, tpo antibody: normal.Results of outsourced testing (1step method) ft4: 1.25 ng/dl.Additional data provided (b)(6) 2025: reference lab results: reproducibility test: ft4 (ng/dl) 1.02.Addition of heterophile antibody blockers for ft4 did not result in a significant decrease in the measured values.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.In addition, in-house testing of retained reagent kit was also completed.The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending data for the architect free t4 assay (list number 07k65) did identify an increase in complaint activity.However, an increase in complaint activity for lot 73547ud00 was not identified.Additionally, in-house performance testing was performed utilizing retained reagent kit of lot 73547ud00.All testing passed indicating the reagent lot is performing as expected.A review of the device history record did not identify any non-conformances or deviations with lot number 73547ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 73547ud00.

Brand Name
ARCHITECT FREE T4
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23717178
Report Number3005094123-2025-00618
Device Sequence Number8845519
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)260303(10)73547UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Catalogue Number07K65-29
Device Lot Number73547UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexMale